# SDR SQ7A072002

- Difficulty date: February 2, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N282
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING SCHEDULED MAINTENANCE CORROSION WAS FOUND ON T-EXTRUSION AT BS 820 - 850, RBL 10, WL 138.5, BELOW A/C BAY.  REPAIRED PER SRM 51-10-1.
